# SDR ABXA20140624239

- Difficulty date: June 24, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strut
- Part number: 114T221516
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL NUTPLATES RUSTED ON INBD AIR LOAD STRUT NR 10 SLAT INBD AUX TRACK AREA.  R & R INBD AIR LOAD STRUT AT NR 10 SLAT INBD AUX TRACK IAW SRM 51-40-02.  R & R NUTPLATES WITH RIB.  CORRODED, PN 114T2215-16, SN NA, PART NAME STRUT, EXACT FS & BS LOCATION ON ACFT FROM 055 732.840, EXACT STR & WS LOCATION ON ACFT FROM RT WING LE FWD OF SPAR.  ACFT WAS GNDED.
